MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QA+ #0 ETH OS-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINI QA+ #0 ETH OS-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the mini q/a anchor was broken when the surgeon inserted the anchor to the patient¿s bone hole during elbow joint dislocation fracture reduction surgery.It was brand new and the first use when the issue occurred.It was not reported if there was a delay in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
Additional event information received on 10/21/2018.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the device is not being returned.The device is not available for physical evaluation and hence this complaint cannot be confirmed.A non-conformance search was performed for this part (212133), lot (l767905) combination and no nonconformances were found.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7984765
Report Number1221934-2018-55000
Device Sequence Number13879826
Product Code HWC
UDI-Device Identifier10886705001972
UDI-Public10886705001972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number212133
Device Lot NumberL767905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/21/2018
11/05/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/29/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1